# SDR SWAA2022030344872

- Difficulty date: February 12, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,648 hours, 32,766 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL STA 663 LBL 26 STIFFENER CRACKED OUTBD OF EXHAUST DUCT / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02
